... gained weight. Is weight gain a side effect of discontinuing med?
Weight gain is a possible side effect of Lexapro. In previous clinical studies, gaining weight occurred in up to 5% people taking this medicine (although the exact percentage was not reported). However, weight gain occurred just as frequently in people who were not taking Lexapro. Therefore, it is difficult to say whether weight gain was actually caused by the medicine itself, another medical condition, a change in eating habits and/or physical activity, a combination of these factors, or something else.
Take care, best wishes!
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Just cold turkey lexapro about 3/4 days . So far no problem, if anything feel better. Weight gain w?
Posted 16 Mar 2011 • 2 answers
Posted 20 May 2012 • 11 answers
Posted 9 Apr 2013 • 3 answers
Posted 13 Apr 2013 • 1 answer
Posted 16 Apr 2013 • 1 answer